MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 2.5 LT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 2.5 LT; PFC SIGMA RP-F : KNEE FEMORAL
Model Number 95-0013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision of left total knee to address polyethylene wear and instability.Date of implantation: (b)(6) 2004, date of revision: (b)(6) 2020, (left knee).Treatment: femur, tibial tray, and tibial insert revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since 01-jan-2015.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.Corrected: g1.

Brand Name
PFC SIG RPF CEM FEM SZ 2.5 LT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11294748
Report Number1818910-2021-02598
Device Sequence Number3720838
Product Code NJL
UDI-Device Identifier10603295224013
UDI-Public10603295224013
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number95-0013
Device Catalogue Number950013
Device Lot NumberZ4PDL4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer03/08/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2.5; PFC SIG RPF CEM FEM SZ 2.5 LT; PFC SIG RPF INS SZ 2.5 10MM; PFC*SIGMA/RD/DOME PAT 3PEG,35; SMARTSETMV MV ENDURANCE 40 G; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIG RPF CEM FEM SZ 2.5 LT; PFC SIG RPF INS SZ 2.5 10MM; PFC*SIGMA/RD/DOME PAT 3PEG,35; SMARTSETMV MV ENDURANCE 40 G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight67